Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: klonopin and nausea incircles

Posted by Dinah on August 17, 2003, at 17:38:37

In reply to klonopin and nausea, posted by incircles on August 17, 2003, at 8:34:12

Originally posted by incircles 8/17/03

> I started taking klonopin a little less than two weeks ago for chronic tongue pain. At first (for five days) I took .25 mg, and then for a week I took .5 mg. Gradually into the second week, my stomach started to feel like it lost all ability to digest food; naturally, I became nauseous. I didn't take a dose yesterday at all, and I am going through withdrawal, though it's not severe.
>
> I would love to be able to take the klonopin, as it's the only thing that takes the chronic pain away, but I can't cope with the nausea.
>
> I have a very unpredictable stomach to begin with -- doctors say IBS -- and my theory is that the klonopin exacerbated this. I wonder if I should just try taking .25 mg once a day and hope the nausea disappears?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:251666
URL: http://www.dr-bob.org/babble/20030812/msgs/251666.html